# SDR AALA202401052240

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 40,348 hours, 4,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 114322
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 2R DOOR EMERGENCY LIGHTS FAILS OPERATIONAL CHECK. REMOVED AND REPLACED AND PERFORMED BATTERY PACK M33652. TEST GOOD PER B777-3 AMM 33-51-06.
